PDA

View Full Version : Motion sickness



richkenney
04-16-2013, 03:32 PM
Is it just me or does anyone else get motion sickness playing Far cry 3 ? I couldn't figure out why I was getting nausea and a headache when I play far cry. The fix was I have to take drananine and no problem.Good thimg Its cheap.

BWX232
04-16-2013, 04:36 PM
Is it just me or does anyone else get motion sickness playing Far cry 3 ? I couldn't figure out why I was getting nausea and a headache when I play far cry. The fix was I have to take drananine and no problem.Good thimg Its cheap.

Did you try to disable the motion blur? I do not get motion sickness, but I think that might be worth a try.

Right under
</CustomQuality> in the gamerprifile.xml

<Post>
<quality FXAALevel="2" GameDepthOfField="1" CinematicDepthOfField="1" MotionBlur="0" SSAOMaxDistance="375" id="ultrahigh" />
</Post>

You could just make it
</CustomQuality>
<Post>
<quality MotionBlur="0" id="ultrahigh" />
</Post>

Whatever you use for the gfx setting, type instead of ultrahigh, such as custom, medium, high, etc.. then make gamerprofile.xml read only.



Or maybe you already tried that?

Far_Cry2_Fan
04-16-2013, 08:00 PM
In the few cases I've heard about over the years, it turned out to be the field of view setting for games that allow it.

Keep in mind that the monitor is supposed to represent the angle of view that you would expect to see given the distance to the monitor and the width the monitor covers at that distance. Once you operate outside those parameters, your mind "sees" motion that shouldn't be there, and messes with some people in a bad way.

Give the FOV setting a try and see what comes of it, although this means testing without the dramamine, so I apologize it you continue to experience discomfort.

DAS

Butcherbird59
04-16-2013, 09:57 PM
Perhaps a faster monitor/gpu will fix the issue for you?